# SDR SWAA2025111222381

- Difficulty date: October 7, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 57,715 hours, 34,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BURNED EMERGENCY EXIT LIGHT BULB ON SIDEWALL 231YJW AT PASSENGER CABIN.  REPLACED EMERGENCY EXIT LIGHT BULB ON SIDEWALL 231YJW AT PASSENGER CABIN IAW AMM 33-51-01-960-801.
